# SDR AWXA200300357

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 13,437 hours, 5,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 18 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT CONNECTOR BROKEN AT SEAT ROW 18 LT.  MAINTENANCE REPAIRED WIRING ON THE EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 18 LT.
